# SDR FDEA200908313185

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 76,712 hours, 25,449 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 9170M61P03
- Condition: Damaged
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL ALERT.  LEVEL 2 FUEL QTY/USED CHECK AIRBORNE.  FOLLOWED QRH, FUEL SYS MANUAL, ISOLATED TANKS.  TANK NR 1 SUSPECT.  WERE ON DESCENT TO SLC SO LANDED  AND SHUT NR 1 ENG DOWN.  LEAK CONFIRMED ON GROUND. FACT: FOUND ROD END HOSE BLOWN ON NR 1 ENG MEC.   REPLACED VSV ROD END TUBE AT MEC IAW MM 73-20-01-2. RAN NR 1 ENG IAW JRH CH 5.  ENGINE RUN AND LEAK CHECK WAS   NORMAL.  ACFT OK FOR SERVICE.
